# SDR 96ZZZX5771

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Intermittent
- Location: Mast Moment
- Part time: 172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM OPERATES INTERMITTENTLY.  UNIT LASTED LESS THAN 4 MO. IN OPERATION.
